# SDR AALA971661

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: AAP2448A
- Condition: Defective
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

MIA - FLT 631 - DURING APPROACH TO MIA WHEN LANDING GEAR EXTENDED, RIGHT MAIN LANDING GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED.  ACCOMPLISHED MANUAL GEAR EXTENSION AND VISUALLY CONFIRMED RIGHT MAIN LANDING GEAR EXTENDED.  AIRCRAFT LANDED MIA WITHOUT INCIDENT.  REPLACED LANDING GEAR ACCESSORY UNIT.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL.  (M)
